Febrex Plus Tablet (10 Tab)

Be the first to review
˄
˅

Indoco Remedies Ltd  ||  View more products from Indoco Remedies Ltd 

Generic Name: Chlorpheniramine 2mg + Paracetamol 500mg + Phenylephrine 10mg

This product is available in a different pack size

Febrex Plus Tablet (15 Tab)
Febrex Plus Tablet (15 Tab)
Rs. 63.73
MRP Rs. 83.85   |   You Save 24%
Expiry Date: Jun 2025
Loading..

xxxxxxxxxxxxxxxxx

Reviews & Ratings

Be the first to review